# SDR VNAA0207003

- Difficulty date: July 2, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N460PS
- Make and model: Dorner DO328100
- Aircraft serial: 3061
- Aircraft time: 15,873 hours, 13,978 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Panel
- Part number: 230GC02Y02
- Part serial: 140PSA
- Condition: Failed
- Location: Cockpit
- Part time: 637 hours, 507 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER THE PASSENGERS HAD BEEN BOARDED, HALFWAY THROUGH THE PREFLIGHT BRIEFING SMOKE BEGAN FORMING IN THE CABIN.  THE FIRST OFFICER EVACUATED THE PASSENGERS AND THEN THE FLIGHT ATTENDANT.  THE APU GENERATOR HAD FAILED, THUS CAUSING THE HX FAN TO NOT OPERATE WHICH CAUSED THE LEFT HAND PACK TO OVERHEAT.  THE FIRE DEPARTMENT WAS DISPATCHED TO THE AIRCRAFT.  THE FIRST OFFICER, FLIGHT ATTENDANT, AND FIRE FIGHTERS LOOKED FOR EVIDENCE OF A FIRE.   THE AIRCRAFT WAS FERRIED TO DAY WHERE MAINTENANCE INSPECTED AND REPLACED THE 1VE PANEL AND THE BUS POWER CONTROL UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 24-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
